MAUDE Adverse Event Report: ARTHREX, INC. SUTURESNARE, 90 STRAIGHT; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. SUTURESNARE, 90 STRAIGHT; ORTHOPEDIC MANUAL SURG INSTR
Model Number SUTURESNARE, 90 STRAIGHT
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 01/27/2025, it was reported by a arthrex subsidiary employee via (b)(4) that an ar-6060-90 suturesnare tip was deformed and wire could not be retracted.This occurred during use in a case with no patient harm.This case was completed by using another product of of competing company.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is confirmed.Visual inspection of the suturesnare¿ suture passer, 90°, identified that the tip of the nitinol snare was pulled in and stuck on the tip of the suturesnare.Functional testing was performed, and the wire was able to retract, pushing forward the actuator.However, due to deformation, the snare tip was stuck on the shaft's tip.The most likely cause of the reported failure can be attributed to user error of the device due to applying excessive mechanical forces on the actuator, and/or upon insertion.

Brand Name
SUTURESNARE, 90 STRAIGHT
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21344330
Report Number1220246-2025-00329
Device Sequence Number15412994
Product Code LXH
UDI-Device Identifier00888867204638
UDI-Public(01)00888867204638(11)240123(17)281231(10)15196736
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTURESNARE, 90 STRAIGHT
Device Catalogue NumberAR-6060-90
Device Lot Number15196736
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2025
Supplement Date Received by Manufacturer09/17/2025
Initial Report FDA Received Date02/10/2025
Supplement Report FDA Received Date09/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown